# SDR AALA202406120365

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 65,029 hours, 38,252 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: E0217XUU001A
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMBING AFTER TAKEOFF, WE HAD AN ECAM MESSAGE FOR NOSE WHEEL LANDING GEAR DOOR NOT CLOSED. THE FLIGHT CREW FOLLOWED ECAM ACTIONS AND RECYCLED THE LANDING GEAR AND THE MESSAGE CLEARED. MAINTENANCE REPLACED RELAY 62GA PER ASM 32-31-07 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK
